Journal Article

The regulator problem for linear systems with constrained control: an LMI approach

A. Benzaouia and S. El Faiz

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 23, issue 3, pages 335-345
Published in print September 2006 | ISSN: 0265-0754
Published online September 2006 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dni062
The regulator problem for linear systems with constrained control: an LMI approach

Show Summary Details

Preview

A new methodology of the partial eigenstructure assignment by state feedback via linear matrix inequality (LMI) is extended to obtain a solution of the constrained regulator problem for linear continuous-time and discrete-time systems by using the LMI formulation.

Keywords: linear systems; constrained control; positive invariance; LMI technique

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.